Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red bump on elbow, arm pain. Taken steroids, pepcid, vicodin, bump disappeared. Continue medication?

My husband developed a quarter sized red bump on the inside of his elbow last night. He had severe pain in his arm. We went to emergency hospital. After being given steroids, pepcid and vicodin , the bump disappeared and pain lessened. Today pain is gone as well as bump. Should he take prescribed meds: clindamycin , prednisone, pepcid? he is feeling much better. Any idea on what this could have been?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hello.clindamycin can be stopped abruptly wheareas prednisolone should be tapered and should be stopped
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor